Continuation of analytic solutions of linear differential equations up to convex conical singularities
Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, p. 133-152
@article{BSMF_1993__121_1_133_0,
     author = {Uchida, Motoo},
     title = {Continuation of analytic solutions of linear differential equations up to convex conical singularities},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {121},
     number = {1},
     year = {1993},
     pages = {133-152},
     doi = {10.24033/bsmf.2204},
     zbl = {0791.35005},
     mrnumber = {94a:58184},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1993__121_1_133_0}
}
Uchida, Motoo. Continuation of analytic solutions of linear differential equations up to convex conical singularities. Bulletin de la Société Mathématique de France, Volume 121 (1993) no. 1, pp. 133-152. doi : 10.24033/bsmf.2204. http://www.numdam.org/item/BSMF_1993__121_1_133_0/

[E] Ehrenpreis (L.). - A new proof and an extension of Hartogs theorem, Bull. Amer. Math. Soc. (N.S.), t. 67, 1961, p. 507-509. | MR 24 #A1511 | Zbl 0099.07801

[G] Grusin (V.V.). - On solutions with isolated singularities for partial differential equations with constant coefficients, Trans. Moscow Math. Soc., t. 15, 1966, p. 295-315. | MR 34 #7935 | Zbl 0162.14701

[Kn1] Kaneko (A.). - On continuation of regular solutions of linear partial differential equations, Publ. Res. Inst. Math. Sci., Kyoto Univ., suppl., t. 12, 1977, p. 113-121. | MR 57 #13149 | Zbl 0369.35009

[Kn2] Kaneko (A.). - On continuation of real analytic solutions of linear partial differential equations, Astérisque, t. 89-90, 1981, p. 11-44. | MR 83i:35011 | Zbl 0518.35007

[Kn3] Kaneko (A.). - On the analyticity of the locus of singularity of real analytic solutions with minimal dimension, Nagoya Math. J., t. 104, 1986, p. 63-84. | MR 88b:35019 | Zbl 0595.35007

[Kn4] Kaneko (A.). - On continuation of real analytic solutions of linear partial differential equations up to convex conical singularities, Kôkyû-roku (Research Notes), Res. Inst. Math. Sci., Kyoto Univ., t. 592, 1986, p. 149-172 (japanese).

[Kn5] Kaneko (A.). - On continuation of regular solutions of partial differential equations to compact convex sets, J. Fac. Sci. Univ. Tokyo, t. 17, 1970, p. 567-580. | MR 47 #5421 | Zbl 0218.35022

[KK] Kashiwara (M.) and Kawai (T.). - On the boundary value problem for elliptic system of linear partial differential equations I-II, Proc. Japan Acad., Ser. A, t. 48-49, 1972-1973, p. 712-715, 164-168. | MR 54 #1319a | Zbl 0271.35028

[KKK] Kashiwara (M.) and Kawai (T.) and Kimura (T.). - Foundation of Algebraic Analysis. - Princeton University Press, 1986 | MR 87m:58156 | Zbl 0605.35001

[KS1] Kashiwara (M.) and Schapira (P.). - Micro-hyperbolic systems, Acta Math., t. 142, 1979, p. 1-55. | MR 80b:58060 | Zbl 0413.35049

[KS2] Kashiwara (M.) and Schapira (P.). - Microlocal study of sheaves, Astérisque, t. 128, 1985. | MR 87f:58159 | Zbl 0589.32019

[KS3] Kashiwara (M.) and Schapira (P.). - Sheaves on Manifolds. - Grundlehren Math. Wiss., 292, 1990. | MR 92a:58132 | Zbl 0709.18001

[Kw] Kawai (T.). - Extension of solutions of systems of linear differential equations, Publ. Res. Inst. Math. Sci., Kyoto Univ., t. 12, 1976, p. 215-227. | MR 54 #3767 | Zbl 0366.58013

[Ko] Komatsu (H.). - Relative cohomology of sheaves of solutions of linear differential equations, Lecture Notes in Math., t. 287, 1973, p. 192-261. | MR 52 #14681 | Zbl 0278.58010

[M] Malgrange (B.). - Systèmes différentiels à coefficients constants, Séminaire Bourbaki (1962-1963), exp. 246. | Numdam | Zbl 0141.27304

[P] Palamodov (V.P.). - Linear Differential Operators with Constant Coefficients. - Grundlehren Math. Wiss., 168, 1970. | MR 41 #8793 | Zbl 0191.43401

[SKK] Sato (M.), Kawai (T.) and Kashiwara (M.). - Microfunctions and pseudo-differential equations, Lecture Notes Math., t. 287, 1973, p. 265-529. | MR 54 #8747 | Zbl 0277.46039

[S1] Schapira (P.). - Front d'onde analytique au bord II, Séminaire EDP, École Polyt. (1985-1986), exp. 13. | Numdam | Zbl 0638.58027

[S2] Schapira (P.). - Propagation of regularity up to non smooth boundary, Journées EDP Saint-Jean-de-Monts, exp. 7, Publ. École Polyt., 1987. | Numdam | Zbl 0666.58043

[S3] Schapira (P.). - Microfunctions for boundary value problems [in Algebraic Analysis, vol. II], Collection of Papers Dedicated to M. Sato, M. Kashiwara and T. Kawai ed., Academic Press, 1989, p. 809-819. | Zbl 0715.58037

[S4] Schapira (P.). - Propagation at the boundary of analytic singularities [in Singularities of Boundary Value Problems], H.G. Garnir (ed.), Reidel Publ. Co., 1981, p. 185-212. | MR 82m:58054 | Zbl 0472.35006

[U1] Uchida (M.). - Microlocal analysis of diffraction by a corner, Ann. Sci. École Norm. Sup., t. 25, 1992, p. 47-75. | Numdam | MR 93b:35004 | Zbl 0749.58053

[U2] Uchida (M.). - 2-microlocal boundary value problems and their applications, Kôkyû-roku (Research Notes), Res. Inst. Math. Sci., Kyoto Univ., t. 704, 1989, p. 39-42.